MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC LUMIFY; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC LUMIFY; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795005
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported their lumify ultrasound system displayed an error during an unspecified emergency procedure.The system displayed license expired and was not able to be used.Another ultrasound system was used for the procedure.There was no user or patient harm as a result of the issue.The service engineer confirmed the reported problem and resolved the issue by re-registering the probe in a stable network.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
An investigation was performed to determine the cause of the reported problem.The issue was unable to be reproduced.The customer's concerns were immediately addressed by re-registering the transducer.The device was returned to service with no further similar issues reported.

Brand Name
LUMIFY
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key22902291
Report Number3019216-2025-000294
Device Sequence Number20833336
Product Code IYN
UDI-Device Identifier00884838100121
UDI-Public(01)00884838100121
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown